# SDR C2XA09RI150

- Difficulty date: August 21, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 16,769 hours, 8,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2355 - EWR - DURING PREFLIGHT CHECK, FLIGHT CREW REPORTED RED MARKING MISSING ON THE EMERGENCY FLOOR STRIP.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT FLOOR STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
